# SDR SWIA200515897

- Difficulty date: November 14, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 6,797 hours, 5,866 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 1104
- Condition: Malfunctioned
- Location: Pitch Trim
- Part time: 4,217 hours, 3,697 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AP PITCH TRIM CAUTION MESSAGE CAME ON FOLLOWED BY STAB CH 1 STATUS MESSAGE.  REPLACED HSTA & MOTOR CONTROL UNIT PER MM 27-42-01.  OPERATIONAL CHECK GOOD.  P/N:  8396-3, S/N OFF:  1036.
